# SDR AALA202002269013

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 98,849 hours, 16,168 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part serial: 0279
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ELECTRICAL BURNING ODER EMITTING FROM ONE OF THE FORWARD GALLEY COFFEE MAKERS ODER DISSIPATED  AFTER COFFEE MAKERS TURNED OFF
